Title: | A note on the spectral characterization of dumbbell graphs |
---|
Authors: | ID Wang, JianFeng (Author) ID Huang, Qiongxiang (Author) ID Belardo, Francesco (Author) ID Li Marzi, Enzo M. (Author) |
Files: | http://ac.els-cdn.com/S0024379509003000/1-s2.0-S0024379509003000-main.pdf?_tid=8b1812e6-a6d1-11e4-9be3-00000aacb35e&acdnat=1422438144_df490d3c40e5ab653ce6bb2ac13236fe
|
---|
Language: | English |
---|
Work type: | Not categorized |
---|
Typology: | 1.01 - Original Scientific Article |
---|
Organization: | IAM - Andrej Marušič Institute
|
---|
Keywords: | grafi, spektri, skoraj regularni grafi, graphs, specters, almost regular graphs |
---|
Year of publishing: | 2009 |
---|
Number of pages: | str. 1707-1714 |
---|
Numbering: | Vol. 431, iss. 10 |
---|
PID: | 20.500.12556/RUP-7075  |
---|
ISSN: | 0024-3795 |
---|
UDC: | 519.17 |
---|
DOI: | 10.1016/j.laa.2009.06.009  |
---|
COBISS.SI-ID: | 1537176260  |
---|
Publication date in RUP: | 15.10.2015 |
---|
Views: | 5008 |
---|
Downloads: | 179 |
---|
Metadata: |  |
---|
:
|
Copy citation |
---|
| | | Average score: | (0 votes) |
---|
Your score: | Voting is allowed only for logged in users. |
---|
Share: |  |
---|
Hover the mouse pointer over a document title to show the abstract or click
on the title to get all document metadata. |